Loading Events
Find Events

Event Views Navigation

Upcoming Events

Events List Navigation

June 2018

Yoga in Music: Resonating Peace Through Sound, Melody and Consciousness

June 21 @ 5:00 pm - 5:30 pm
Pioneer Courthouse Square, 701 SW 6th Ave
Portland,, OR 97205 United States
+ Google Map
Free

I'm greatly honored to be presenting as part of the International Day of Yoga celebration in Portland's Pioneer Courthouse Square. This 30-minute workshop offers a direct experience of dynamic peace and inspiration through yoga, live cello, singing and deep listening. David also presents a simple technique to access, amplify and sustain a tangible presence of peace and upliftment. All are welcome!

Find out more »

Pacific Summer String Academy

June 25 @ 1:00 pm - June 29 @ 5:00 pm
McCready Hall, Pacific University, 2043 College Way
Forest Grove, OR 97116 United States
+ Google Map

Kevin Lefohn and I are starting a new summer camp for high school string players. The Pacific Summer String Academy is presented by Pacific University’s String Project and will be held at Pacific University in Forest Grove for half days June 25-29th. Students will receive chamber music coaching with members of the Bodhi Trio  chamber orchestra under the direction of Mr. Lyndon Lawless, performance classes, and optional lessons. The tuition fee is $260 (plus $50 for each optional private lesson). Here is a…

Find out more »
July 2018

Cello Camp!

July 2 @ 9:00 am - July 6 @ 12:00 pm
Oregon Episcopal School, 6300 SW Nicol Rd
Portland, OR 97223 United States
+ Google Map

Come boost your cello chops, play in an all-cello ensemble, learn awesome pieces and make new friends, all in a friendly, supportive, yet highly focused camp, tailored to meet your needs. For students with at least one year experience. 9am-12noon. No class on July 4. Lunch (12-12:45 pm) will be provided. Bon Appetit manages the OES Dining Hall and specializes in fresh, local ingredients. Please see the Summer Lunch tab or oes.cafebonappetit.com for more information.  

Find out more »

Learn to Meditate Class Series

July 10 @ 7:00 pm - July 31 @ 8:30 pm
Ananda Portland Temple and Teaching Center, 4855 SW Watson
Beaverton, OR 97005 United States
+ Google Map
Free

Join us in this 4 week class series (Tuesdays 7pm-8:30pm)Experience the benefits of meditation in your life—inner peace, health, and spiritual awakening. Ananda is one of the oldest and largest centers for meditation classes and training. Thousands of people from every walk of life have learned to meditate in Ananda meditation classes over the past fifty years. Do you already have a meditation practice? This series is a great way to reignite your meditation practice. Through some easy-to-learn techniques and…

Find out more »

3 hour Meditation

July 27 @ 6:00 pm - 9:00 pm
Ananda Meditation Temple, 23305 Bothell Everett Highway
Bothel, WA 98021 United States
+ Google Map
Free

This special evening drop-in meditation is open to all. Join in the powerful dynamic of group meditations in a longer 3-hour meditation. Take this special opportunity to go deeper into your practices. Bring your gear or borrow a chair. Come and add your light to the group. MEDITATION SCHEDULE 6pm Opening prayer, chanting (15 min.) 6:15pm Meditation (20 min.) 6:35pm Chanting break—good time to enter or leave (10 min.) 6:45pm Meditation (90 min.) 8:15pm Chanting break (15 min.) 8:30pm Meditation…

Find out more »

Lake Oswego Strings Music Camp

July 30 @ 9:00 am - August 3 @ 12:00 pm
Uplands Elementary School, 2055 Wembley Park Road
Lake Oswego, OR, OR 97034 United States
+ Google Map
$250

Come join us for a fun week of music that includes orchestra, small ensemble, improvisation and solo performance opportunities in a safe, supportive environment. Open to: Incoming 5th-8th graders with at least 1 year experience   Sample schedule: 9am opening circle: physical, mental and instrumental warm ups to awaken focus and improve technique. 9:20 Orchestra (intermediate and advanced) 10:20 snack break (please bring your own) 10:40 small ensembles based on ability levels 11:30 breakout sessions: improvisation, theory, composition, and Celtic…

Find out more »
+ Export Events